Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

When I itch it it looks like red rashes, What can be the problem ?

Hi my name is vinod ,something has been appearing on my skin and it only appears when I itch it it looks like red rashes. It spreads around my body like a swelling,then later the swelling reduces. What can be the problem and do you have any prescription i can use?
Asked On : Tue, 31 Aug 2010
Answers:  2 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query.
You might have some allergy.May be due to internal oe external causes.
Find out the cause and avoid it.
Take anti histamine like cetrizine or levo cetrizine as and when required.
Go for blood sugar to rule out diabetes.
Ok and bye.
Answered: Wed, 31 Aug 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to Hcm.
from your description it seems you are having urticarial rash. It is allegic condition
may be due to some food or some infection in your body germs are giving allergy to
Your body. Broadly drugs like cetrizine, chlorpheniramine meleate, ranitidine etc are
used and in case of need even steroids are used for allergy. And in non responding cases, a course of worms, metronidazole etc are used depending on respoce of
drug. Thanks
Answered: Wed, 31 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor